# SDR UALA2011041201779

- Difficulty date: April 12, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,230 hours, 22,761 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141N691058
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS EXPERIENCED LIGHTNING STRIKE. DURING CLIMB NORTEAST OF IAD AT 12000 EXPERIENCED LIGHTNING STRIKE NOSE OF A/C. ACP'D LIGHTENING STRIKE INSP PER MM. SIX RIVETS HAD STATIC DISCHARGE FROM LIGHTENING STRIKE BETWEEN STA 347 AND 353 STRINGER AREA S25 TO S28. INSP AND FOUND DAMAGE TO BE WITHIN LIMITS PER AMM. LT FWD NOSE GEAR DOOR NEEDS TO BE PAINTED. DOOR HAS BEEN PRIMED AND IS IN SHEETMETAL SHOP. REMOVED DAMAGES. STARTED COMPOSITE RPR.  REPAIR STARTED AT 0645 FOR 240 MIN. WILL NEED TO REMOVE BAGGING MAT'L AND PAINT RPR. CURE COMPLETE. PRIMED AND PAINTED FIRST COAT OF BLUE. RT NOSE GEAR DOOR AND ATTACHING HARDWARE HAVE BURN HOLES. APPRX 30 RIVETS AND VHF ANTENNAS WELL. RVI PICS LOADED. RT GEAR DOOR,170-3774 AOG'D PRECAUTIONARY. REPLACED RT NLG DOOR.
